# SDR AALA20040866

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EZE - TEN MINUTES AFTER TAKEOFF STRONG ELECTRICAL SMOKE SMELL IN COCKPIT.  PERFORMED ELECTRICAL FIRE AND SMOKE EMERGENCY CHECKLIST BUT SMOKE NEVER ABATED.  RETURNED TO EZE AND LANDED WITHOUT INCIDENT.  FOUND SOURCE OF SMOKE IN J5 TERMINAL AT RIGHT HAND WINDSHIELD.  REPLACED RIGHT HAND WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
